# SDR UIEA2025060800737

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 65B2800319
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BLG I/B W/W DOOR CHAFE PLATE FOUND CRACK.( LH BLG I/B W/W DOOR CHAFE PLATE REPLACE AS PER HX RI-32-14-17675 REV A. NO FURTHER DEFECTS NOTED. )
